In my capacity as a GP I can day that upper eyelid twitching is quite common and it is not related your recent dermal filler. An eyelid twitch is more of an annoyance but if it persists more than a few weeks make sure you pop in to see your GP for them to examine you. Eyelid twitching often settles on its own. Hope that reassures you 🙂
- Can the same dermal filler be used in the cheeks and under the eyes?
- Can the same fillers be injected in tear trough and cheek filler?
- Do you use local anesthetic to reduce pain for tear trough filler?
- How long does it usually take for swelling to go down after having fillers on tear trough?
- Cheek dermal filler – do you also need to have the tear trough treated?
Meet the team
We have a fantastic team of experienced practitioners at Cityskin with an average of 9 years of injecting experience. Click on the picture below to meet the team
Questions? Chat with us live
If you have a question about any aspect of treatment please click on the button below to chat with us
Book an appointment
Consultations at Cityskin are free of charge. Click on the link below to book an appointment
Search the Cityskin website
If you need more help or are searching for a specific treatment then use the search bar below